Home Forums General Discussion Stinging and itching

This topic contains 11 replies, has 6 voices, and was last updated by  PhilC 1 year, 2 months ago.

Viewing 12 posts - 1 through 12 (of 12 total)
  • Author
    Posts
  • #456746
    Airen
    Participant

    The last several weeks I’ve experienced some sharp stinging and itching in those same spots. Mostly on arms and legs. I haven’t really changed diet, I stay away from gluten. Very curious and concerned of what could be causing it. It especially “flares” after shower and heating my body. Any thoughts would be greatly appreciated.

    On AP for over 1 year, doing really well considering, on my way to remission fingers crossed!

    Diagnosed with RA in October 2014, pain started in February 2014
    Started AP in June 2015
    Taking daily: 32.5 mg WP thyroid 6 am, 100 mg mino 9 am, 16.25 mg WP thyroid 2 pm, B Complex for MTHFR mutation 3 pm, Multivitamin 3pm, 100 bil powdered probiotics 6 pm, 5-8,000 iu Vit D 6 pm, 100 mg mino 9 pm

    #456747
    Jo
    Participant

    I want to start with , I haven’t a clue, only a question. When I started my husband on AP, ages ago it seems … Magnesium was something that bonded with the mino, and seems from my shallow reading to bond with the synthroid making them less effective. New stuff is always being discovered and change happens, could you explain why the magnesium?

    Thank you
    Jo

    #456748
    Airen
    Participant

    I should update my sig. I don’t take the mag anymore. I was noticing night sweats. I added it because I had read so many articles on its benefits.

    Diagnosed with RA in October 2014, pain started in February 2014
    Started AP in June 2015
    Taking daily: 32.5 mg WP thyroid 6 am, 100 mg mino 9 am, 16.25 mg WP thyroid 2 pm, B Complex for MTHFR mutation 3 pm, Multivitamin 3pm, 100 bil powdered probiotics 6 pm, 5-8,000 iu Vit D 6 pm, 100 mg mino 9 pm

    #456750
    richie
    Participant

    Many antibiotics will bond with minerals in the body meaning it never gets into the blood stream –zinc calcium magnesium and many others will bond with minocycline

    #456752
    PhilC
    Participant

    “What’s different?” That’s the question I ask myself when some new symptom or problem arises. In other words, what has changed? Very often, the cause turns out to be something I started doing differently in the recent past.

    So, what’s new? 🙂

    Phil

    "Unthinking respect for authority is the greatest enemy of truth."
    - Albert Einstein

    #456753
    Linda L
    Participant

    My feet are always itchy when I take less probiotics or drink less water. Is your skin dry?

    RA tried everything: Methotraxate, Arava, Humira. Pneumonia three times. Anemia Very low iron Hypothyroidism
    AP from April 2014 till August 2015. No luck.
    Current medications: Oroxine, Mobic, Panadol Osteo, supplements incl. milk thistle, NAC, vitamins and minerals.
    MTHFR heterozygous

    #456762
    Cathlo
    Participant

    I get dreadful itching on stomach & sides when I eat too many nuts. It has taken me a long time to work out what was causing it, and I realise, yours is unlikely to be the same, but still thought I would drop it in, as it is just one food type causing me a lot of pain.

    2013 Poor gut & low white blood cells. Jan 2014 RA symptoms. Diet - no gluten/dairy/nightshades/sugar. Started AP in Oct 2014. On Mino MTWTF. RA improved but still there. Many supplements.

    #456763
    Linda L
    Participant

    Cathlo,
    What nuts are you allergic to?

    RA tried everything: Methotraxate, Arava, Humira. Pneumonia three times. Anemia Very low iron Hypothyroidism
    AP from April 2014 till August 2015. No luck.
    Current medications: Oroxine, Mobic, Panadol Osteo, supplements incl. milk thistle, NAC, vitamins and minerals.
    MTHFR heterozygous

    #456764
    Airen
    Participant

    Not much has really changed. Diet is pretty consistent. Not as healthy as it should be but no gluten. I am taking a new probiotic. It has helped me staying more regular which I like. Speaking of my probiotic…have y’all heard of hyperbiotics? They have over 15 strains and have time released pellets to make it all the way to your gut to do their job. It is just so strange and definitely noticeable. I googled it of course and there are scary results like MS symptoms.

    Diagnosed with RA in October 2014, pain started in February 2014
    Started AP in June 2015
    Taking daily: 32.5 mg WP thyroid 6 am, 100 mg mino 9 am, 16.25 mg WP thyroid 2 pm, B Complex for MTHFR mutation 3 pm, Multivitamin 3pm, 100 bil powdered probiotics 6 pm, 5-8,000 iu Vit D 6 pm, 100 mg mino 9 pm

    #456767
    PhilC
    Participant

    Speaking of my probiotic…have y’all heard of hyperbiotics?

    Yes, in fact I just received a small trial bottle today. Since many probiotics don’t agree with me, I wanted to test them out before purchasing a full-size bottle. Did you start taking Hyperbiotics before or after the stinging and itching started?

    What you’ve described seems similar to something I’ve occasionally experienced. I sometimes get random “pin prick” or “bug bite” sensations. Mostly they’re slightly annoying, but a few times they were bad enough to make me yell.

    Phil

    "Unthinking respect for authority is the greatest enemy of truth."
    - Albert Einstein

    #456793
    Airen
    Participant

    I’ve done a little more digging and found a possible diagnosis…aquagenic pruritus. I found that the stinging and itching only occurred after showers. It would start up after the shower and last a couple hours. A quick search defines it as: Aquagenic pruritus is a skin condition characterized by the development of severe, intense, prickling-like epidermal itching without observable skin lesions and evoked by contact with water. From all I’ve read this seems to fit my experience to a T. Of course there are other scary possibilities like cancer etc. My husband seems to think it is a withdrawal from my prednisone as I have recently gone down from 3.5 mg to 3 mg this last month. I was supposed to have a follow up with my dr in 2 more months but i called, requested labs and am going in earlier because of course I am scared for the worst.

    Anyone have any thoughts on this or experience this?

    Diagnosed with RA in October 2014, pain started in February 2014
    Started AP in June 2015
    Taking daily: 32.5 mg WP thyroid 6 am, 100 mg mino 9 am, 16.25 mg WP thyroid 2 pm, B Complex for MTHFR mutation 3 pm, Multivitamin 3pm, 100 bil powdered probiotics 6 pm, 5-8,000 iu Vit D 6 pm, 100 mg mino 9 pm

    #456798
    PhilC
    Participant

    My husband seems to think it is a withdrawal from my prednisone as I have recently gone down from 3.5 mg to 3 mg this last month.

    He may be right. Supposedly, getting off prednisone becomes much more difficult once you get below 5 mg.

    Have you changed brands of soap or shampoo in the recent past?

    I see that you are taking B-complex. What kind are you taking?

    Phil

    "Unthinking respect for authority is the greatest enemy of truth."
    - Albert Einstein

Viewing 12 posts - 1 through 12 (of 12 total)

You must be logged in to reply to this topic.